Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 247, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 27, 2007, 6:29 PM CDT for Collin County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 27, 2007, 6:29 PM CDT (23:29 UTC)
- Expired
- Jun 27, 2007, 9:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Collin County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 97 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 6:43 PM CDT | FLASH FLOOD | 2 S Farmersville, TX | COUNTY ROAD 558 AT 605 TEE CLOSED DUE TO HIGH WATER |
| Jun 27, 7:00 PM CDT | FLASH FLOOD | Fairview, TX | HIGHWAY 5 FLOODED AT RAILROAD BRIDGE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.5 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 744 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -73 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 272329
FFWFWD
TXC085-280230-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
630 PM CDT WED JUN 27 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
COLLIN COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 930 PM CDT
* AT 630 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN FROM A THUNDERSTORM NEAR ALLEN...MOVING NORTH AT
5 MPH. A SECOND THUNDERSTORM PRODUCING VERY HEAVY RAIN WAS LOCATED
NEAR LAVON...ALSO MOVING NORTH AT 5 MPH.
* THE THUNDERSTORMS PRODUCING VERY HEAVY RAIN WILL BE NEAR...
FAIRVIEW BY 635 PM CDT...
MCKINNEY AND LOWRY CROSSING BY 645 PM CDT...
PRINCETON BY 700 PM CDT...
PROSPER AND FARMERSVILLE BY 715 PM CDT...
KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS OF
STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE
WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD
WATERS
A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS
THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL
ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.
LAT...LON 3340 9683 3339 9639 3336 9639 3333 9636
3335 9629 3299 9629 3299 9683
$$3 follow-up statements
000
WGUS74 KFWD 280103
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
801 PM CDT WED JUN 27 2007
TXC085-280230-
COLLIN TX-
801 PM CDT WED JUN 27 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
COLLIN COUNTY...
AT 801 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM PRODUCING VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR
FARMERSVILLE...OR ABOUT 8 MILES NORTHEAST OF WYLIE...MOVING NORTH AT
25 MPH. OTHER SHOWERS WITH MODERATE TO HEAVY RAINS COVERED MUCH OF
THE REST OF COLLIN COUNTY...ALSO MOVING NORTH AT 25 MPH. AN
ADDITIONAL ONE INCH OF RAIN IS POSSIBLE ACROSS ISOLATED AREAS IN
COLLIN COUNTY THROUGH 900 PM.
THE THUNDERSTORM PRODUCING VERY HEAVY RAIN WILL BE NEAR...
FARMERSVILLE...FAIRVIEW AND FRISCO BY 805 PM CDT...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
LAT...LON 3340 9683 3339 9639 3336 9639 3333 9636
3335 9629 3299 9629 3299 9683
$$000
WGUS74 KFWD 280155
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
855 PM CDT WED JUN 27 2007
TXC085-280230-
COLLIN TX-
855 PM CDT WED JUN 27 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
COLLIN COUNTY...
AT 855 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
LIGHT TO MODERATE RAINS FALLING ACROSS ALL OF COLLIN COUNTY. THE
VERY HEAVY RAINS HAVE MOVED OFF TO THE EAST AND NORTHEAST OF COLLIN
COUNTY...AND THE THREAT OF WIDESPREAD HEAVY RAINS HAS ENDED ACROSS
COLLIN COUNTY.
ADDITIONAL RAINFALL UP TO ONE QUARTER INCH IS FORECAST ACROSS COLLIN
COUNTY THIS EVENING. RESIDUAL FLOODING OF LOW LYING AREAS AND LOW
WATER CROSSINGS WILL CONTINUE THIS EVENING.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
LAT...LON 3340 9683 3339 9639 3336 9639 3333 9636
3335 9629 3299 9629 3299 9683
$$000
WGUS74 KFWD 280226
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
926 PM CDT WED JUN 27 2007
TXC085-280234-
COLLIN TX-
926 PM CDT WED JUN 27 2007
...THE FLASH FLOOD WARNING WILL EXPIRE AT 930 PM CDT FOR COLLIN
COUNTY...
AT 926 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
LIGHT TO MODERATE RAINS FALLING ACROSS ALL OF COLLIN COUNTY. THE
VERY HEAVY RAINS HAVE MOVED OFF TO THE EAST AND NORTHEAST OF COLLIN
COUNTY...AND THE THREAT OF WIDESPREAD HEAVY RAINS HAS ENDED IN THIS
AREA.
ADDITIONAL RAINFALL UP TO ONE QUARTER INCH IS FORECAST ACROSS COLLIN
COUNTY THROUGH MIDNIGHT. RESIDUAL FLOODING OF LOW LYING AREAS AND
LOW WATER CROSSINGS WILL CONTINUE THROUGH THE EVENING HOURS.
LAT...LON 3340 9683 3339 9639 3336 9639 3333 9636
3335 9629 3299 9629 3299 9683
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 6:15 PM CDT, 14 minutes earlier.
Area forecast discussion, Jun 27, 6:15 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 615 PM CDT WED JUN 27 2007 .AVIATION... 615 PM CDT UPPER LOW WILL PERSIST THROUGHOUT TAF PERIOD...WITH DIURNAL VARIATION IN PRECIP PATTERNS PROVIDING SOME PRECISION IN TIMING. CURRENT ROUND OF CONVECTION IN METROPLEX WILL COME TO AN END SHORTLY...WITH CENTRAL TEXAS STORMS AFFECTING METRO TAF SITES DURING THE EVENING. AGREE WITH ZFW THAT SHEAR AXIS TO THE WEST WILL LIKELY BE THE FOCUS FOR NOCTURNAL CONVECTION LATE TONIGHT...WHICH SHOULD REMAIN TO THE WEST. WITH CONSIDERABLY LESS DAYTIME CONVECTION...THIS TROPICAL FEATURE IS LIKELY TO BE RECHARGED FOR CORE RAINS LATE TONIGHT. MAY CARRY VCTS/VCSH OR TEMPO -RA...BUT EXPECT MAIN EVENT FOR TAF SITES TO BE THROUGH MID EVENING. EXPECT AFTERNOON CONVECTION ONCE AGAIN ON THURSDAY. 25 && .CLIMATE... 615 PM CDT JUNE 2007 RANKS AMONG WETTEST ON RECORD DALLAS/FORT WORTH 1 11.58 1928 2 10.49 2004 3 10.21* 2007 4 8.75 1989 5 7.85 1981 WACO 1 12.06 1961 2 10.55 1927 3 10.21 1938 4 9.89 1919 5 8.13* 2007 * THROUGH JUNE 27 AT 615 PM && .PREV DISCUSSION... 300 PM CDT ...FLASH FLOOD WATCH EXTENDED THROUGH THURSDAY NIGHT... VERY NICE VIS SAT LOOP SHOWING UPPER LOW SPINNING OVER SOUTHWEST OKLAHOMA NEAR HOBART. THE UPPER LOW IS EXPECTED TO SHEAR OUT LATE TONIGHT WITH PART OF IT MERGING INTO EASTERN CANADA TROUGH AND LEAVING THE REMAINDER OVER WRN OKLAHOMA/TEXAS. THIS WEAKEST ALOFT SEPARATES TWO HIGH PRESSURE CELLS...ONE OVER THE DESERT SOUTHWEST AND THE OTHER OVER THE SOUTHEASTERN STATES. MODELS CONTINUE TO KEEP THE SHEAR ZONES OVER THE REGION THROUGH FIRST HALF OF NEXT WEEK AS THE ZONE TILTS WEST TO EAST AND SLIDES DOWN INTO THE HILL COUNTRY AND CENTRAL TEXAS BY WEDNESDAY. AGAIN WE EXPECT SOME ROUNDS OF HEAVY RAINFALL OVER THE NEXT 36 HOURS...HOPEFULLY NOT A SEVERE AS MARBLE FALLS OR HOOD COUNTY LATE THIS AFTERNOON AND EVENING...CONVECTION WILL FAVOR AREAS WEST AND EAST OF THE I-35 CORRIDOR. WE WILL REMAIN UNSTABLE WITH PWATS AROUND 2 INCHES THROUGH SATURDAY...THEN PWATS COMES DOWN TO 1.5 FIRST OF NEXT WEEK. EXPECT SLIGHTLY LESS CONVECTION OVER THE WEEKEND AS THE SHEAR ZONE LOSSES SOME OF ITS ENERGY...BUT SOME HEAVY RAIN PRODUCERS ARE STILL POSSIBLE THROUGH SUNDAY. LOWER POPS EVEN MORE MONDAY THROUGH WEDNESDAY AS THE ZONES SLIDES SOUTH OF THE CWA. BELOW NORMAL HIGHS THROUGH SATURDAY DUE TO CLOUD COVER AND RAINFALL...THEN WARMER AFTERWARD. LOWS RETURNING TO NORMAL BY MONDAY. 75 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 70 84 70 86 72 / 70 60 40 40 40 WACO, TX 72 86 70 87 72 / 70 60 40 30 40 PARIS, TX 71 84 71 87 70 / 50 50 40 40 40 DENTON, TX 70 83 69 85 70 / 70 60 40 40 40 MCKINNEY, TX 69 83 69 85 70 / 70 60 40 40 40 DALLAS, TX 72 84 71 87 72 / 70 60 40 40 40 TERRELL, TX 69 84 71 87 71 / 60 50 40 40 40 CORSICANA, TX 74 86 72 88 72 / 60 40 30 30 30 TEMPLE, TX 71 86 71 85 72 / 70 60 40 30 30 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. && 26/25/82 06/09/79/92/91
Hazardous weather outlook, Jun 27, 3:45 PM CDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 345 PM CDT WED JUN 27 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-281100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 345 PM CDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH FRIDAY MORNING. WEAK LIFT AND ABUNDANT TROPICAL MOISTURE ASSOCIATED WITH AN UPPER LEVEL LOW PRESSURE SYSTEM WILL REMAIN OVER THE REGION TONIGHT. SHOWERS AND THUNDERSTORMS TONIGHT WILL PRODUCE PERIODS OF HEAVY RAINFALL WHICH WILL LIKELY RESULT IN FLASH FLOODING. AN ISOLATED SEVERE STORM WILL ALSO BE POSSIBLE WITH DAMAGING DOWNBURST WINDS OR EVEN A BRIEF TORNADO. ALTHOUGH...FLOODING AND FLASH FLOODING WILL BE POSSIBLE ACROSS ALL OF NORTH TEXAS... LOCATIONS WEST OF INTERSTATE 35 WILL HAVE THE HIGHEST FLASH FLOODING POTENTIAL. .DAYS TWO THROUGH SEVEN... THE THREAT FOR VERY HEAVY RAINFALL AND FLOODING WILL CONTINUE ACROSS ALL OF NORTH TEXAS THROUGH FRIDAY MORNING. THUNDERSTORM CHANCES WILL LINGER FRIDAY AFTERNOON THROUGH EARLY NEXT WEEK. LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY HAZARD. THUNDERSTORM CHANCES WILL DECREASE BY TUESDAY AS HIGH PRESSURE TRIES TO ESTABLISH ITSELF OVER THE REGION. HOWEVER...SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL STILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR FLASH FLOODING AS WELL AS ISOLATED SEVERE STORMS.
In the hours before
Special weather statement, Jun 27, 5:11 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 511 PM CDT WED JUN 27 2007 TXZ159-160-272245- MCLENNAN TX-FALLS TX- 511 PM CDT WED JUN 27 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN FALLS COUNTY EASTERN MCLENNAN COUNTY AT 511 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES NORTHWEST OF MARLIN...MOVING NORTH AT 20 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE GOLINDA...HALLSBURG... MARLIN...MART AND RIESEL. VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3136 9710 3126 9686 3142 9675 3174 9696 92
Special weather statement, Jun 27, 5:17 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 517 PM CDT WED JUN 27 2007 TXZ121-122-272245- VAN ZANDT TX-KAUFMAN TX- 517 PM CDT WED JUN 27 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN KAUFMAN COUNTY WESTERN VAN ZANDT COUNTY AT 517 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES NORTH OF GUN BARREL CITY...MOVING NORTH AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE KAUFMAN...KEMP AND WILLS POINT. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3237 9638 3236 9597 3272 9590 3270 9628 92
Local storm report, Jun 27, 6:02 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
602 PM CDT WED JUN 27 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM FLASH FLOOD TOLAR 32.39N 97.92W
06/27/2007 HOOD TX LAW ENFORCEMENT
ROAD CLOSED IN TOLAR...VOLUNTARY EVACUATIONSSpecial weather statement, Jun 27, 6:04 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
604 PM CDT WED JUN 27 2007
TXZ116-117-280100-
PALO PINTO TX-PARKER TX-
604 PM CDT WED JUN 27 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN PALO PINTO COUNTY
PARKER COUNTY
AN AREA OF LIGHT TO MODERATE RAIN WILL MOVE NORTH INTO SOUTHERN PALO
PINTO AND PARKER COUNTIES. RAINFALL AMOUNTS OF UP TO 1/2 INCH WILL
AGGRAVATE THE ALREADY SERIOUS FLOODING SITUATION ACROSS THE AREA.
ADDITIONAL MINOR FLOODING OF LOW LYING ROADS CAN BE EXPECTED.
LAT...LON 3270 9838 3252 9840 3255 9753 3301 9756
3300 9804
DUNNLocal storm report, Jun 27, 6:15 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
615 PM CDT WED JUN 27 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM FLASH FLOOD STEPHENVILLE 32.22N 98.22W
06/27/2007 ERATH TX LAW ENFORCEMENT
LOW WATER CROSSINGS FLOODED IN SEVERAL LOCATIONS AROUND
COUNTYLocal storm report, Jun 27, 6:18 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
618 PM CDT WED JUN 27 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM FLASH FLOOD MARLIN 31.31N 96.89W
06/27/2007 FALLS TX LAW ENFORCEMENT
STREET FLOODING IN MARLIN...ROADS STILL PASSABLEThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:20 PM CDT | Flash Flood Warning | FWD | Coryell, McLennan | 4 hr |
| Jun 26, 7:43 PM CDT | Flash Flood Warning | FWD | Navarro | 4 hr |
| Jun 26, 8:07 PM CDT | Flash Flood Warning | FWD | Kaufman | 3 hr |
| Jun 26, 8:19 PM CDT | Flash Flood Warning | FWD | Bell, Falls, Limestone | 4 hr |
| Jun 26, 8:29 PM CDT | Flash Flood Warning | FWD | Lampasas | 4 hr |
| Jun 26, 9:02 PM CDT | Flash Flood Warning | FWD | Eastland | 4 hr |
| Jun 26, 9:12 PM CDT | Special Weather Statement | FWD | Milam, Robertson | 33 min |
| Jun 26, 9:42 PM CDT | Flash Flood Warning | FWD | Henderson, Van Zandt | 4 hr |
| Jun 26, 10:05 PM CDT | Flash Flood Warning | FWD | Milam | 4 hr |
| Jun 26, 10:45 PM CDT | Flash Flood Warning | FWD | Comanche | 3 hr |
| Jun 26, 11:34 PM CDT | Flash Flood Warning | FWD | Mills | 3 hr |
| Jun 27, 1:12 AM CDT | Flash Flood Warning | FWD | Anderson | 4 hr |
| Jun 27, 3:22 PM CDT | Flash Flood Warning | FWD | Hamilton | 3 hr |
| Jun 27, 3:40 PM CDT | Flash Flood Warning | FWD | Tarrant | 2 hr |
| Jun 27, 5:07 PM CDT | Flash Flood Warning | FWD | Johnson | 113 min |
| Jun 27, 5:11 PM CDT | Special Weather Statement | FWD | McLennan | 34 min |
| Jun 27, 5:17 PM CDT | Special Weather Statement | FWD | Kaufman | 28 min |
| Jun 27, 5:22 PM CDT | Flash Flood Warning | FWD | Erath, Hood | 3 hr |
| Jun 27, 5:24 PM CDT | Flash Flood Warning | FWD | Falls | 3 hr |
| Jun 27, 5:27 PM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| Jun 27, 5:45 PM CDT | Flash Flood Warning | FWD | Tarrant | 3 hr |
| Jun 27, 5:52 PM CDT | Flash Flood Warning | FWD | Hunt, Kaufman, Rockwall | 113 min |
| Jun 27, 6:04 PM CDT | Special Weather Statement | FWD | Palo Pinto, Parker | 116 min |
| Jun 27, 6:46 PM CDT | Special Weather Statement | FWD | Limestone | 29 min |
| Jun 27, 6:52 PM CDT | Special Weather Statement | FWD | Fannin | 23 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.